I'm 28,I have been taking pain pills recreationally for about 4 months, no more than 15mg of oxy a day if that.. 2 days ago I didn't feel right ( had pressure /numbness on my chest felt dizzie had trouble breathing, And dull pain here and there.couldnt focus on any thing except that something was wrong.)and thought I might be having a heart attack,(doesn't help that I know the symptoms of a heart attack though So I drove to the hospital explained how I was feeling and that I took a pain pill every once in a while.so I didn't sound like a junky..well any ways they took X-rays. Blood pressure, and EKG.. The answer was that I was having pain because I Probally pulled a mussel in my back. Today I felt the same way except this time it was in my left shoulder. I ate an aspirin(just in case) smoked a cigarette and went outside now it feels like its going away. PleAse help if anything it would be nice to have some reassurance
I do have some advice for you. You are playing with fire. There are plenty who have gone before you - just taking a few pills here and there. Don't. Don't take them. They can and do ruin lives. Don't take the pills, well, and while I'm at it - don't smoke. These two things can do SO much damage to your life, and your health. Take care of yourself - you are going to need this body - the body you are in right now - for some 50-70 more years! Make sure now that it will last you that long. And if you have more signs of heart problems - go. See a doctor. Do it, before you have a heart attack. Don't wait. You are getting a warning from your body - you are one of the fortunate people. You aren't dead. Listen to it. If you want support, you got it - just say so. This is a great bunch of really caring people here who will help you. I will help you. Please take care!! - ElizaJane23
I was on my way to bed & saw this question & could not answer! First of all oxycontin is a time release med, that should never EVER cut or halved. It can release all of the drug meant to be released over a period of time. Second, why are you taking them in the first place if not your prescription. I assume you knew you'd get an answer like this. You can't take an oxycontin once in a while either. It is usally prescribed on a certain hour basis. If you were popping them in the ER, no wonder you had no problems. Smoking will only compel this probem to be worse too. I will have a hard time giving you reassurance becaue you are not taking them for pain,but recreation, which makes it all the harder for people like me to get the meds we need for chrotic pain. I do wish you well,. Don't want anyone dying or anything, but it sounds like you need some professional help of which I cannot give you other than to stay the hell away from oxycontin.
You may have pulled a muscle or could have some arthritis or a stenosis between the lower neck or shouldler blades area of the spine. You could have rotater cuff problems or bursitis. It is very hard to diagnose as we are not prfoessional, just a lot of people having lots of problems. I hope you understand...
thank you so much for your time, I figured i would add a little bit more information seems how i now have a keyboard in front of me.. Any ways i had smoked pot for about 9 years. and just recently quit about 4-5 years ago i started getting panic attacks, the one time i thought i was dieing so i rushed to the er and had a bunch of test done,ekg,stress test, and everything came back fine.
but almost every time i smoked pot i got the attacks just learned to lower my intake and deal with them if i got them, so now back to the question at hand, i dont think im adicted to the oxycotin, because i dont go crazy if i dont have any, was thinking about quiting them any way, too exspensive and i dont want to be addicted, secondly im just really worried about what im feeling like ill be fine in the morning but twoards quiting time i start feeling pain in the back of my left arm, my chest gets tight, and it feels like if i puul the center of my shirt away from my body it seems to help if i go outside it also seems to help, then i start having sharp pains here and there from arms to feet to lungs, it feels mainly like lungs, and its just real scary, as i said ive been having panick attacks??? for like the past five years(im guessing??? )because if it was heart problems i would imagine something would of showed up by now right??? not sure what you meant by taking them in the er though, i went to er at 10:30 pm and the last 10mg i had taken that day was around noon?? so please explain what you meant doese oxycotin hide heart symtoms??? secondly wouldnt the doctor have found somthing by now, i told the doctor i would take a pain pill here and there just not every day. i havn't taken any pills since the other day at noon before i went to the hospital.. but still feel like i might be getting symtoms again,. now here the weird part when ever i feel the way that i do people notice that i push my chest out and my shoulder are raised,"like my hole upper body is tenced up and then the breathing problems start, so does this information help with diagnosis. i just dont want to spend a hole bunch of money getting more test if its just anxiety, i would just go to my doctor and get xanax if thats what i need..please help!!
As I am reading your list of problems, did you say you had trouble after
smoking pot? And apparently, oxycontin doesn't agree with you either. I have a big question... why do you still keep taking these illicit substances when you don't enjoy them, they cost so much, your heart is telling you to stop what you are doing (most people don't get a warning from their bodies) and you are developing obsessions about any strange feelings in your body, especially when you know you are doing something you shouldn't be?
As a nurse, this is what I wish you would do. Make an appointment with a mental health specialist and tell them eveything. They aren't allowed to say anything unless you're are about to kill yourself or another person. You need to get things straight in your head. Just don't go down on the street corner and buy some xanax, you are a man now, not a child, so start acting like one. Be responsible for your own actions. It's not too late to change.
You need to find out what the real problem with your body is first.
See your primary care doctor and make sure they have the records from the hospital for continuity of care. Next go see a mental health counselor. Tell them the whole story, and if you need meds, you will get meds. You can do this for yourself and will have (hopefully) a long and happy life. Don't F*CK it up. It's your choice. I believe you can do this.
Peace out and Good Health and Karma,
The Sweet Hippie
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2010 • 1 answer
Posted 23 Jun 2012 • 3 answers
Posted 25 May 2013 • 8 answers
Posted 16 Jun 2014 • 1 answer
Posted 26 Aug 2015 • 2 answers